# SDR EIAA970064

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 336-582
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CARGO COMPARTMENT NR 8 SEAT TRACK HAS BROKEN LUGS AND HEAVILY GOUGED AT STATION 336 AND STATION 582 AND STATION 341 TO 343.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK AT STATION 580 TO 595 AND STATION 330 TO 345 PER SRM 57-30-2 AND SRM 57-5 FIG 4D AND REPLACED T-ANGLE PER SRM 51-30-2..  (M)
